# SDR RAIA961009

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 31039402B
- Condition: Failed
- Location: Lt Engine
- Part time: 8,639 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

LAX - FLT 4790 - LEFT ENGINE DID NOT RESPOND TO POWER LEVER CONTROL INPUTS.  ENGINE WAS SHUTDOWN.  MAINTENANCE REPLACED THE LEFT ENGINE TORQUE RING.  (M)
